Ella (starsburnaway) wrote in vaginapagina,
Ella
starsburnaway
vaginapagina

I have been on the pill since I was 14 years old, so for 8 years now. I have switched pills quite a few times now because they seem to stop working. The primary reason I was prescribed the pill was because of heavy bleeding. After a while (6 months - 1 year) I get spotting and heavy, painful periods again.
I have spoken to my GP and she prescribed Yasmin. She told me this would be a final option as it's rarely prescribed because it's expensive compared to other pills. I spoke to a different GP a few days ago again after the aforementioned issues resurfaced and he told me to stick with it. The injections or coil aren't an option because my GP told me there is a risk I could bleed constantly for a few months, which could cause anemia as my periods are already heavy.

Is this normal? I'm worrying about how this issue continues to come back, despite being prescribed different pills. Should I push my GP for tests? I had a smear test last year which came back as normal.
Subscribe
  • Post a new comment

    Error

    Anonymous comments are disabled in this journal

    default userpic

    Your reply will be screened

    Your IP address will be recorded 

  • 12 comments